Nurofen Rapid Relief 200mg Liquid Capsules 16s

SKU:
Nurofen Rapid Relief 200mg Liquid Capsules 16s

Nurofen Rapid Relief 200mg Liquid Capsules 16s

SKU:
Regular price €7,65
/
Tax included. Shipping calculated at checkout.
Only 6 items in stock!
  • Secure payments

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

Adults and children from 12 years: Swallow 2 capsules with water, then if necessary 1-2 capsules every 4 hours (maximum 6 capsules in 24 hours).
Do not give Nurofen Rapid Relief 200mg Liquid Capsules to children under 12 years.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.


Recently viewed